Follow
Alexander Polyanskii
Alexander Polyanskii
Other namesAlexandr Polyanskii
Department of Mathematics, Emory University
Verified email at emory.edu - Homepage
Title
Cited by
Cited by
Year
Forbidden subgraphs for graphs of bounded spectral radius, with applications to equiangular lines
Z Jiang, A Polyanskii
Israel Journal of Mathematics 236 (1), 393-421, 2020
312020
Proof of László Fejes Tóth’s zone conjecture
Z Jiang, A Polyanskii
Geometric and Functional Analysis 27 (6), 1367-1377, 2017
192017
Proof of Schur’s Conjecture in R^d
AB Kupavskii, A Polyanskii
Combinatorica 37 (6), 1181-1205, 2017
182017
Pairwise intersecting homothets of a convex body
A Polyanskii
Discrete Mathematics 340 (8), 1950-1956, 2017
122017
On the irrationality measure of certain numbers
A Polyanskii
arXiv preprint arXiv:1501.06752, 2015
112015
Intersecting Diametral Balls Induced by a Geometric Graph
O Pirahmad, A Polyanskii, A Vasilevskii
Discrete & Computational Geometry, 2022
9*2022
The extremal number of surfaces
A Kupavskii, A Polyanskii, I Tomon, D Zakharov
International Mathematics Research Notices 2022 (17), 13246-13271, 2022
82022
Forbidden induced subgraphs for graphs and signed graphs with eigenvalues bounded from below
Z Jiang, A Polyanskii
arXiv preprint arXiv:2111.10366, 2021
72021
On almost-equidistant sets
A Polyanskii
Linear Algebra and its Applications 563, 220-230, 2019
7*2019
A one-page solution of a problem of Erdős and Purdy
R Pinchasi, A Polyanskii
Discrete & Computational Geometry 64 (2), 382-385, 2020
6*2020
Hunting for reduced polytopes
BG Merino, T Jahn, A Polyanskii, G Wachsmuth
Discrete & Computational Geometry 60, 801-808, 2018
62018
On Schur’s conjecture in ℝ4
VV Bulankina, AB Kupavskii, AA Polyanskii
Mathematical notes 97, 21-29, 2015
62015
Quadratic irrationality exponents of certain numbers
AA Polyanskii
Moscow University Mathematics Bulletin 68 (5), 237-240, 2013
62013
A cap covering theorem
A Polyanskii
Combinatorica 41 (5), 695-702, 2021
42021
On the irrationality measures of certain numbers. II
AA Polyanskii
Mathematical Notes 103, 626-634, 2018
42018
On simplices in diameter graphs in ℝ4
AB Kupavskii, AA Polyanskii
Mathematical Notes 101, 265-276, 2017
4*2017
Square exponent of irrationality of ln2
AA Polyanskii
Moscow University Mathematics Bulletin 67 (1), 23-28, 2012
42012
Intersecting ellipses induced by a max-sum matching
P Barabanshchikova, A Polyanskii
Journal of Global Optimization 88 (2), 395-407, 2024
32024
A Sylvester–Gallai type theorem for abelian groups
FK Nilov, AA Polyanskii
Mathematical Notes 110 (1), 110-117, 2021
32021
Approximating set multi-covers
M Naszódi, A Polyanskii
European Journal of Combinatorics 67, 174-180, 2018
32018
The system can't perform the operation now. Try again later.
Articles 1–20